Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lazerking

Accutane and your vision

Just wondering for people who experienced blured vision while on accutane. did your vision go back to normal after you finished your course?

Share this post


Link to post
Share on other sites
Guest Craigems

Put eye drops in your eyes. Your eyes are dry. Vision will come back to normal... i'm guessing your only 1-4 weeks into your course?

Share this post


Link to post
Share on other sites
Guest Craigems

3-4 times daily is safe, but check the dosage on the packet. generally they are water-based and pretty safe to use.

Share this post


Link to post
Share on other sites

try to avoid visene or others like that beucase they contaim harsh chemicals where used s often as you need with tane can cause some irritation

look for some refresh tears, right now my eyes are so damn dry and i kepe forgetting to get some more tears, its kind of irritating im justfinishing week 8

Mitch

Share this post


Link to post
Share on other sites

wacko.gif

Just wondering for people who experienced blured vision while on accutane. did your vision go back to normal after you finished your course?

Share this post


Link to post
Share on other sites
Guest Craigems

Everyone experiences this.... its the onset of dry eyes. I know i was panicing when it happened ... i thought i got some sort of eye problem from Accutane.

My derm told me - EYE drops. He was 100% correct, moisture loss was creating blurred vision, as a result i was getting headaches trying to focus on stuff. It works, put eye drops in regulary your vision will come back straight away.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×